English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonperiodicity in space of the magnetic moment series

MPS-Authors
/persons/resource/persons110145

Pfirsch,  D.
Max Planck Society;
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Weitzner, H., & Pfirsch, D. (1999). Nonperiodicity in space of the magnetic moment series. Physics of Plasmas, 6(1), 420-423. doi:10.1063/1.873298.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-862F-3
Abstract
There is no abstract available